# SDR ASAA2021041134559

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 53,587 hours, 15,701 cycles
- Engine: Cfmint CFM567B27
- Engine time: 53,604 hours, 15,706 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: CFM567B27
- Part serial: 894151
- Condition: Damaged
- Location: Rt Engine
- Part time: 53,604 hours, 15,706 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472018 #2 ENGINE, FOUND 1 FUEL NOZZLE DOME WITH 26 EXPOSED COOLING HOLES. GROUNDED - YES. REPLACED#2  ENGINE. TRANSFERRED TO SHOP W/O 1869811.
